Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 137, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 30, 2015, 4:55 AM CDT for Denton County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2015, 4:55 AM CDT (09:55 UTC)
- Expired
- May 30, 2015, 11:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 7:23 AM CDT | HEAVY RAIN 2.74 | Flower Mound, TX | 2.50-2.74 INCHES IN LESS THAN 6 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 550 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
558
WGUS54 KFWD 300955
FFWFWD
TXC121-301300-
/O.NEW.KFWD.FF.W.0137.150530T0955Z-150530T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
455 AM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DENTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 800 AM CDT
* AT 454 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO HALF AN INCH OF RAIN HAS
ALREADY FALLEN...AND AN ADDITIONAL INCH OF RAIN IS LIKELY. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PLANO...CARROLLTON...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND...
COPPELL...THE COLONY...SOUTHLAKE...CORINTH...HIGHLAND VILLAGE...
TROPHY CLUB...LAKE DALLAS...SANGER...LAKE LEWISVILLE...LITTLE
ELM...ROANOKE...KRUM...PILOT POINT AND ARGYLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3341 9684 3299 9685 3299 9740 3343 9738
$$
AJS2 follow-up statements
935 WGUS74 KFWD 301133 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 633 AM CDT SAT MAY 30 2015 TXC121-301300- /O.CON.KFWD.FF.W.0137.000000T0000Z-150530T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DENTON TX- 633 AM CDT SAT MAY 30 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR DENTON COUNTY... AT 631 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE AND ONE HALF INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... PLANO...CARROLLTON...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND... COPPELL...THE COLONY...SOUTHLAKE...CORINTH...HIGHLAND VILLAGE... TROPHY CLUB...LAKE DALLAS...SANGER...LAKE LEWISVILLE...LITTLE ELM... ROANOKE...KRUM...PILOT POINT AND ARGYLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3341 9684 3299 9685 3299 9740 3343 9738 $$ AJS
569
WGUS54 KFWD 301245
FFWFWD
TXC121-301600-
/O.EXT.KFWD.FF.W.0137.000000T0000Z-150530T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
745 AM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
DENTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1100 AM CDT
* AT 740 AM CDT...MODERATE RAINFALL CONTINUES TO FALL OVER THE
WARNED AREA. UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN ACROSS
PORTIONS OF THE COUNTY...AND AN ADDITIONAL QUARTER INCH OF RAIN IS
LIKELY. FLASH FLOODING IS EXPECTED TO CONTINUE ACROSS MUCH OF THE
COUNTY OVER THE NEXT SEVERAL HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PLANO...CARROLLTON...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND...
COPPELL...THE COLONY...SOUTHLAKE...CORINTH...HIGHLAND VILLAGE...
TROPHY CLUB...LAKE DALLAS...SANGER...LAKE LEWISVILLE...LITTLE
ELM...ROANOKE...KRUM...PILOT POINT AND ARGYLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3341 9684 3299 9685 3299 9740 3343 9738
$$
AJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 4:28 AM CDT, 27 minutes earlier.
Area forecast discussion, May 30, 4:28 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 428 AM CDT SAT MAY 30 2015 .DISCUSSION... A STALLED 850MB FRONT STRETCHES WEST TO EAST BETWEEN THE I-20 CORRIDOR AND THE RED RIVER. A 30-35KT LLJ HAS HELPED TO INITIATE SHOWERS AND THUNDERSTORMS ALONG THIS BOUNDARY AFTER MIDNIGHT... AIDED BY THE LARGE-SCALE LIFT OF AN APPROACHING TROUGH. THE STEERING FLOW IS RESULTING IN TRAINING...THE HEAVY RAIN WITH WHICH WILL RE-AGGRAVATE FLOODING ISSUES. HOWEVER...THE TRAINING WILL EVENTUALLY BE DISRUPTED BY THE ADVANCING MCS IN WESTERN NORTH TEXAS...BUT THE THREAT OF HEAVY RAIN WILL CONTINUE UNTIL A COLD FRONT ARRIVES LATER THIS MORNING. THE LINEAR MCS WILL CONTINUE MOVING EAST THIS MORNING...IMPACTING AREAS PRIMARILY SOUTH OF THE I-20 CORRIDOR. DESPITE WEAK DEEP LAYER SHEAR...A DAMAGING WIND THREAT WILL CONTINUE WITH THE LINE....BUT THE PROGRESSIVE NATURE OF THE COLD POOL SUGGESTS THIS WILL WANE AS THE MORNING PROGRESSES. OUTFLOW ASSOCIATED WITH THE MCS WILL GRADUALLY BECOME INDISTINGUISHABLE FROM THE NORTHERLY WINDS BEHIND AN ADVANCING COLD FRONT. ALTHOUGH THE NORTHERLY SURFACE WINDS WILL SWEEP THROUGH THE CWA TODAY...THE 850MB FRONT WILL LAG BEHIND...AND ELEVATED THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS SOUTHERN ZONES THIS AFTERNOON. AND WITH THE MID-LEVEL TROUGH AXIS NOT PASSING OUR LONGITUDE UNTIL THIS EVENING...SHOWER AND THUNDERSTORM CHANCES WILL LINGER THROUGHOUT NORTH TEXAS THE REMAINDER OF THE DAY. PW VALUES WILL REMAIN WELL ABOVE NORMAL...AND ANY OF THE CELLS THAT DEVELOP THIS AFTERNOON COULD CONTAIN HEAVY RAIN. AS THE TROUGH PASSES TO OUR EAST...DEEP NORTHERLY FLOW WILL ENSUE TONIGHT. AT LONG LAST...RAIN CHANCES WILL COME TO AN END FROM NORTH TO SOUTH EARLY SUNDAY. SUBTROPICAL RIDGING WILL THEN BUILD IN...ALLOWING THE LONE STAR STATE A CHANCE TO DRY OUT. THE LOW IS NOW PROGGED TO BE EAST OF THE MISSISSIPPI VALLEY MUCH OF THE WEEK...WHICH WILL SIGNIFICANTLY REDUCE THE CHANCE OF RAIN IN EAST TEXAS. AS A RESULT...WILL MAINTAIN A DRY FORECAST BEYOND SUNDAY MORNING. AFTER A CLOUDY MAY...THE FIRST WEEK OF JUNE WILL GET OFF TO A VERY SUNNY START. THE WET GROUND WILL TEMPER THE WARMING TREND...BUT HIGH TEMPERATURES SHOULD REACH THE UPPER 80S BY LATE IN THE WEEK. BOTH THE GFS AND CANADIAN HINT THAT THE RIDGE COULD BREAK DOWN BY NEXT WEEKEND...BUT THE ECMWF INTENSIFIES ITS GRIP ON TEXAS. THE ECMWF MAY BE SWAYED TOO STRONGLY BY CLIMATOLOGY...BUT THE SPAGHETTI SPLATTER OF GFS ENSEMBLE MEMBERS MEANS WE SHOULD ALSO HAVE A SKEPTICAL EYE WITH THE GFS/CANADIAN OPERATIONAL SOLUTIONS. JUNE IS AMONG THE WETTEST MONTHS OF THE YEAR CLIMATOLOGICALLY...SO WE SHOULD EXPECT THIS RESPITE FROM THE RAIN WILL NOT BE PERMANENT. 25 && .AVIATION... /ISSUED 1200 AM CDT SAT MAY 30 2015/ THUNDERSTORM COMPLEX OVER WEST TEXAS IS EXPECTED TO MOVE SOUTHEAST ACROSS NORTH AND CENTRAL TEXAS OVERNIGHT INTO SATURDAY MORNING. IN THE MEANTIME...AN 850MB FRONT THAT LIES PRETTY CLOSE TO THE I-20 CORRIDOR ACCORDING TO THE 00Z ANALYSIS... WILL BE A FOCUS FOR ADDITIONAL DEVELOPMENT. THESE STORMS WILL MOVE EAST ALONG THIS 850MB FRONT...AND TRAINING OF ECHOES WILL RESULT IN A FLASH FLOOD HAZARD OVERNIGHT. A COLD FRONT IS FORECAST TO MOVE THROUGH THE METROPLEX MID TO LATE MORNING WITH A WIND SHIFT TO THE NORTHWEST AND THEN NORTH AT AROUND 10 KNOTS. SOME RAIN SHOWERS WILL CONTINUE THROUGH THE MORNING. AN IMPROVEMENT TO LOWER END MVFR IS FORECAST FOR THE AFTERNOON AND CONTINUE THROUGH SATURDAY EVENING. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 63 82 63 84 / 60 20 5 5 5 WACO, TX 83 63 82 61 85 / 80 40 20 0 5 PARIS, TX 80 60 78 60 80 / 60 30 5 0 5 DENTON, TX 79 60 80 59 83 / 60 10 5 5 5 MCKINNEY, TX 80 60 80 58 82 / 70 20 5 5 5 DALLAS, TX 82 64 82 64 85 / 70 20 10 5 5 TERRELL, TX 82 63 81 61 84 / 70 20 10 5 5 CORSICANA, TX 81 64 81 62 84 / 80 40 20 5 5 TEMPLE, TX 82 65 81 61 84 / 70 40 20 0 5 MINERAL WELLS, TX 79 60 81 59 84 / 60 10 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && 92/25
Hazardous weather outlook, May 30, 4:50 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 450 AM CDT SAT MAY 30 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 450 AM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD THUNDERSTORMS ARE EXPECTED THIS MORNING. THUNDERSTORMS WILL BE POSSIBLE AREAWIDE THIS AFTERNOON...BUT THE BULK OF THE ACTIVITY WILL BE SOUTH OF THE I-20 CORRIDOR. THUNDERSTORM CHANCES WILL TAPER OFF TONIGHT FROM NORTHWEST TO SOUTHEAST. HEAVY RAIN AND FLOODING WILL BE THE PRIMARY CONCERN...BUT LARGE HAIL AND DAMAGING WINDS MAY ACCOMPANY THE STRONGER CELLS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FEW THUNDERSTORMS WILL BE POSSIBLE SUNDAY MORNING SOUTH OF A LINE FROM COMANCHE...TO HILLSBORO...TO ATHENS. SEVERE WEATHER IS NOT ANTICIPATED...BUT ANY ADDITIONAL HEAVY RAIN COULD RESULT IN FLOODING ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS MORNING AS A LINE OF STORMS MOVES THROUGH THE REGION. THIS AFTERNOON AND EVENING...ANY SPOTTER ACTIVATION WOULD LIKELY BE SOUTH OF A LINE FROM COMANCHE...TO HILLSBORO...TO ATHENS. 25
In the hours before
Special weather statement, May 30, 2:28 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
228 AM CDT SAT MAY 30 2015
TXZ104-300800-
COLLIN-
228 AM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL COLLIN COUNTY...
AT 227 AM CDT...A STRONG THUNDERSTORM WAS OVER RICHARDSON...MOVING
EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PLANO...GARLAND...RICHARDSON...WYLIE...SACHSE...MURPHY AND PARKER.
LAT...LON 3298 9660 3298 9667 3299 9678 3303 9678
3304 9659
TIME...MOT...LOC 0727Z 273DEG 13KT 3301 9673
75Special weather statement, May 30, 3:03 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 AM CDT SAT MAY 30 2015
TXZ129-300830-
EASTLAND-
303 AM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTLAND COUNTY...
AT 303 AM CDT...A STRONG THUNDERSTORM WAS NEAR CISCO...MOVING EAST AT
50 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR AND CARBON.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 324 AND 363.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3251 9911 3251 9847 3230 9848 3208 9893
3209 9911
TIME...MOT...LOC 0803Z 264DEG 42KT 3233 9905
75Special weather statement, May 30, 3:32 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT SAT MAY 30 2015
TXZ115-116-129-300915-
PALO PINTO TX-STEPHENS TX-EASTLAND TX-
332 AM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EASTLAND...WESTERN
PALO PINTO AND STEPHENS COUNTIES UNTIL 415 AM CDT...
AT 332 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
CRYSTAL FALLS TO GUNSIGHT...AND MOVING EAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...NECESSITY...GUNSIGHT...CRYSTAL FALLS...POSSUM KINGDOM
STATE PARK...STRAWN AND MINGUS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3295 9888 3295 9843 3296 9843 3296 9837
3251 9843 3251 9847 3250 9848 3249 9893
TIME...MOT...LOC 0832Z 271DEG 20KT 3294 9879 3257 9885
92Special weather statement, May 30, 4:02 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 402 AM CDT SAT MAY 30 2015 TXZ102-300930- WISE TX- 402 AM CDT SAT MAY 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WISE COUNTY UNTIL 430 AM CDT... AT 402 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRIDGEPORT TO NEAR NEW FAIRVIEW...AND MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DECATUR...BRIDGEPORT...NEW FAIRVIEW...AURORA...BOYD...PARADISE... COTTONDALE AND RHOME. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3322 9739 3304 9740 3308 9781 3328 9774 TIME...MOT...LOC 0902Z 258DEG 7KT 3321 9776 3314 9739 92
Special weather statement, May 30, 4:14 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 AM CDT SAT MAY 30 2015
TXZ116-117-300945-
PALO PINTO TX-PARKER TX-
414 AM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PARKER AND SOUTHERN
PALO PINTO COUNTIES UNTIL 445 AM CDT...
AT 414 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF GORDON...OR 20 MILES NORTHEAST OF RANGER...MOVING EAST
AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS...GORDON...COOL...STRAWN...MILLSAP AND MINGUS.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 370 AND 397.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3278 9846 3283 9786 3256 9805 3256 9807
3251 9808 3252 9855
TIME...MOT...LOC 0914Z 274DEG 35KT 3265 9839
92Special weather statement, May 30, 4:39 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 AM CDT SAT MAY 30 2015
TXZ116-117-130>132-301030-
PALO PINTO TX-PARKER TX-HOOD TX-ERATH TX-SOMERVELL TX-
439 AM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOOD...PARKER...NORTHERN
SOMERVELL...NORTHEASTERN ERATH AND SOUTHEASTERN PALO PINTO COUNTIES
UNTIL 530 AM CDT...
AT 439 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MINERAL WELLS TO NEAR
MORGAN MILL... AND MOVING EAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...GRANBURY...PECAN PLANTATION...WILLOW PARK...ALEDO...
GLEN ROSE...HUDSON OAKS...ANNETTA...LIPAN...COOL...OAK TRAIL
SHORES...DINOSAUR VALLEY STATE PARK...TOLAR...ANNETTA SOUTH...ANNETTA
NORTH AND MILLSAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3226 9821 3284 9802 3288 9756 3280 9755
3256 9755 3255 9762 3223 9762
TIME...MOT...LOC 0939Z 267DEG 38KT 3277 9800 3234 9814
92The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Young | 37 min |
| May 30, 2:28 AM CDT | Special Weather Statement | FWD | Collin | 32 min |
| May 30, 2:34 AM CDT | Flash Flood Warning | FWD | Jack, Young | 6 hr |
| May 30, 3:03 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| May 30, 3:32 AM CDT | Special Weather Statement | FWD | Stephens | 43 min |
| May 30, 3:34 AM CDT | Flash Flood Warning | FWD | Eastland, Stephens | 3 hr |
| May 30, 3:50 AM CDT | Flash Flood Warning | FWD | Wise | 6 hr |
| May 30, 4:02 AM CDT | Special Weather Statement | FWD | Wise | 28 min |
| May 30, 4:09 AM CDT | Flash Flood Warning | FWD | Palo Pinto | 3 hr |
| May 30, 4:14 AM CDT | Special Weather Statement | FWD | Palo Pinto | 31 min |
| May 30, 4:21 AM CDT | Areal Flood Advisory | FWD | Comanche, Erath | 3 hr |
| May 30, 4:39 AM CDT | Special Weather Statement | FWD | Hood, Parker | 51 min |
| May 30, 4:47 AM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 30, 5:04 AM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 3 hr |
| May 30, 5:11 AM CDT | River Flood Warning | FWD | Young | 5 days |
| May 30, 5:13 AM CDT | Special Weather Statement | FWD | Johnson, Tarrant | 47 min |
| May 30, 5:23 AM CDT | Areal Flood Advisory | FWD | Johnson, Tarrant | 3 hr |
| May 30, 5:38 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| May 30, 5:51 AM CDT | Flash Flood Warning | FWD | Dallas, Johnson, Tarrant | 3 hr |
| May 30, 5:51 AM CDT | Special Weather Statement | FWD | Tarrant | 39 min |
| May 30, 5:54 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| May 30, 5:59 AM CDT | Special Weather Statement | FWD | Ellis | 46 min |
| May 30, 6:07 AM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| May 30, 6:16 AM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt, Rains, Rockwall | 3 hr |
| May 30, 6:27 AM CDT | Special Weather Statement | FWD | Dallas, Ellis, Kaufman, Rockwall | 48 min |
| May 30, 6:51 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 30, 6:55 AM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| May 30, 7:03 AM CDT | Special Weather Statement | FWD | Kaufman, Navarro, Van Zandt | 42 min |
| May 30, 7:06 AM CDT | Areal Flood Advisory | FWD | Limestone, Navarro | 3 hr |
| May 30, 7:48 AM CDT | Areal Flood Advisory | FWD | Henderson, Kaufman, Van Zandt | 117 min |
| May 30, 8:04 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 30, 8:09 AM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Navarro | 2 hr |
| May 30, 8:12 AM CDT | Areal Flood Advisory | FWD | Rains, Van Zandt | 3 hr |
| May 30, 8:23 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| May 30, 8:28 AM CDT | Areal Flood Advisory | FWD | Cooke, Grayson | 3 hr |
| May 30, 8:41 AM CDT | Areal Flood Warning | FWD | Jack, Young | 3 hr |
| May 30, 8:45 AM CDT | Flash Flood Warning | FWD | Dallas, Johnson, Tarrant | 3 hr |
| May 30, 8:51 AM CDT | Flash Flood Warning | FWD | Rains | 3 hr |
| May 30, 9:04 AM CDT | River Flood Warning | FWD | Palo Pinto | 22 hr |
| May 30, 9:40 AM CDT | Areal Flood Warning | FWD | Wise | 3 hr |
| May 30, 9:53 AM CDT | Areal Flood Advisory | FWD | Hopkins | 3 hr |
| May 30, 9:55 AM CDT | River Flood Warning | FWD | Dallas | 19 hr |
| May 30, 10:11 AM CDT | Areal Flood Warning | FWD | Hunt | 3 hr |
| May 30, 11:44 AM CDT | Areal Flood Warning | FWD | Dallas, Johnson, Tarrant | 3 hr |
| May 30, 12:44 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 33 hr |
| May 30, 1:21 PM CDT | Areal Flood Warning | FWD | Denton | 6 hr |
| May 30, 1:48 PM CDT | Flash Flood Warning | FWD | Dallas, Kaufman | 8 hr |
| May 30, 2:02 PM CDT | River Flood Warning | FWD | Hunt | 33 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.